# SDR YENA2023030900222

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 11,160 hours, 3,260 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2097, JFK-PVR. 'DIRTY SOCKS SMELL ON FINAL; COMPLIED WITH INFORMATION NOTICE 2037 - T015 SECTION A ISOLATED. FAULT TYPE TO 10 (A) 1C PER TSM 05-50-00-810-085-B / TSM 05 -50 - 00 -810 -035 - D. AIRCRAFT IS OK FOR SERVICE.'
